See Alike in...

Alike App

Browser

EmilyLynziMom2010

816d

What does anyone do when they've had constant heart burn and stomach burns? And your meds don't help? I've tried things that's been recommended on Google look ups. Not one food or medicine is helping. Had me sweating in an air conditioner on and fan blowing, then today Ive hurt Non stop 🙏

Top reply
    • Ley

      814d

      I’m currently having that problem. My medication is 24 hrs and not only does my stomach and chest burn but my head and ears hurt too. Have you come up with a solution?

    • Ley

      814d

      I’m currently having that problem. My medication is 24 hrs and not only does my stomach and chest burn but my head and ears hurt too. Have you come up with a solution?

    • chevy

      815d

      I 2nd Carafate and drink lots of cold water and Sprite as well Sprite doesn't take it away but it helps alot. Stay Away from things like Mt Dew and coke it makes it alot worse.

    • Columbus

      815d

      I usually take antacids, cimetidine or carafate. I also eat smaller meals, and I try to not lay down right after I eat. When I sleep I try to sleep on my left side, because I’ve heard it reduces reflux.

    • Ley

      816d

      Honestly the only time I get relief in these situations is when I take my medication. It may be that they need to change your meds.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion